# SDR ASAA2015060912039

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 27,762 hours, 8,474 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004750
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 23,304 hours, 7,608 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER STARTING LT ENGINE-GENERATOR WOULD NOT COME ON LINE -NEGATIVE FREQUENCY AND VOLTS.  ACFT GROUNDED.  AFTER ENG RUN FOUND NO SOURCE VOLTS, FREQUENCY WITH GCU FAULT 1 IDG.  R & R 1 ENGINE IDG REF MM 24-11-11-000-801 AND 24-11-00-700-802.
